Home / Journals / Mathematics & Statistics | Economics & Management / International Journal of Management and Fuzzy Systems
Frequency: Bimonthly
Hasan Hosseini-Nasab, Masour Pourkheradmand, Naser Shahsavaripour
Pages: 32-40   Published Online: Jul. 21, 2017
PDF (606KB)    
Yangjing Chong, Fangfang Guo, Wenyuan Sun
Pages: 28-31   Published Online: Jun. 16, 2017
PDF (178KB)    
Gilbert Magiboi Nalisi, Jeconia Abongo Okello, Johana Kibet Sigey, Mark Erick. Mwiti Kimathi
Pages: 15-27   Published Online: Apr. 25, 2017
PDF (760KB)    
Daniel Rajan, Dhanabal Vijayabalan
Pages: 10-14   Published Online: Mar. 17, 2017
PDF (227KB)    
Patrick Lallement
Pages: 1-9   Published Online: Mar. 11, 2017
PDF (335KB)    
Related SciencePG Frontiers
More
Editor-in-Chief
Young Researchers and Elite Club, Firoozkooh Branch, Islamic Azad University, Firoozkooh, Iran
Editorial Board
More
Mustafa Jahangoshai Rezaee
Faculty of Industrial Engineering, Urmia University of Technology
Urmia, West Azerbaijan, Iran
Laxhminarayan Das Ravenshaw Business School, Ravenshaw University
Bhubaneswar, Odisha, India
Harish Garg School of Mathematics, Thapar University Patiala
Patiala, Punjab, India
Peiman Ghasemi Department of Industrial Engineering, Azad Islamic University, South Tehran Branch
Tehran, Iran
Peer Reviewers
More
Babak Mohammadi
Department of Mathematics, Marand Branch, Islamic Azad University
Marand, Azarbayjan Shargi, Iran
Mohammad Rahimi Moghaddam
Department of Industrial Engineering, Iran University of Science and Technology
Tehran, Iran
Daniel Rajan
Mathematics, T.B.M.L.College, Bharathidasan University
Porayar, Tamilnadu, India
Gholamreza Hesamian
Department of statistics, Payame Noor University
Tehran, Iran
ADDRESS
Science Publishing Group
548 FASHION AVENUE
NEW YORK, NY 10018
U.S.A.
Tel: (001)347-688-8931